# SDR SWAA2023082482676

- Difficulty date: July 26, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 53,221 hours, 28,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN STA277 TO STA294.5 AND BL0 WL208.1 FWD GALLEY AND LAV 2023-461426<[01] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN STA 312 TO STA 328 AND RBL 31; WL208.1 FWD GALLEY AND LAV NEW IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND AND DWG 141A5400; SHEET 20; REV - A SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN STA 312 TO STA 328 AND RBL 31; WL208.1 FWD GALLEY AND LAV NEW IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND AND DWG 141A5400; SHEET 20; REV - A SEE INDIVIDUAL SIGN OFF BELOW. RII
